# SDR SWAA2015101344840

- Difficulty date: October 8, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 42,642 hours, 28,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 20589
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT TOP AFT OVERWING EXIT SIGN INOPERATIVE.  R & R BATTERY PACK IAW AMM.
